# SDR YENA2025012700110

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N639JB
- Make and model: Airbus A320-232
- Aircraft serial: 02814
- Aircraft time: 69,427 hours, 24,901 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1471, LGA-FLL. 'BURNING RUBBER SMELL ON DESCENT ( PACKS ) FA REPORTED AN ODOR OF RUBBER NEAR L2 OOR AT 1400' ON FINAL APPROACH ODOR DETECTED IN COCKPIT OPUN ENGINE SHUTDOWN AT GATE.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
